# SDR UALA2009072202168

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 40,277 hours, 5,256 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 27044425
- Part serial: 105211
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS. STATUS CREW COMMENTS: APU NO START. REPLACED ELECTRIC STARTER MOTOR. ACP'D TWO STARTS, BOTH NORMAL.
